Hecke theory for GL(3)
Compositio Mathematica, Volume 29 (1974) no. 1, pp. 75-87.
@article{CM_1974__29_1_75_0,
     author = {Jacquet, H. and Shalika, J. A.},
     title = {Hecke theory for $GL(3)$},
     journal = {Compositio Mathematica},
     pages = {75--87},
     publisher = {Noordhoff International Publishing},
     volume = {29},
     number = {1},
     year = {1974},
     mrnumber = {354559},
     zbl = {0318.22022},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1974__29_1_75_0/}
}
TY  - JOUR
AU  - Jacquet, H.
AU  - Shalika, J. A.
TI  - Hecke theory for $GL(3)$
JO  - Compositio Mathematica
PY  - 1974
SP  - 75
EP  - 87
VL  - 29
IS  - 1
PB  - Noordhoff International Publishing
UR  - http://archive.numdam.org/item/CM_1974__29_1_75_0/
LA  - en
ID  - CM_1974__29_1_75_0
ER  - 
%0 Journal Article
%A Jacquet, H.
%A Shalika, J. A.
%T Hecke theory for $GL(3)$
%J Compositio Mathematica
%D 1974
%P 75-87
%V 29
%N 1
%I Noordhoff International Publishing
%U http://archive.numdam.org/item/CM_1974__29_1_75_0/
%G en
%F CM_1974__29_1_75_0
Jacquet, H.; Shalika, J. A. Hecke theory for $GL(3)$. Compositio Mathematica, Volume 29 (1974) no. 1, pp. 75-87. http://archive.numdam.org/item/CM_1974__29_1_75_0/

[1 ] I.M. Gelfand and D.A. Kajdan: Representations of GL(n, k) where k is a local field. Institute for Applied Mathematics, No. 942, 1971.

[2] H. Jacquet and R.P. Langlands: Automorphic forms on GL(2). Lecture Notes in Math., No. 114. Springer-Verlag, Berlin and New York, 1970. | MR | Zbl

[3] H. Jacquet: Automorphic Forms on GL(2), II. Lecture Notes in Math., No. 278. Springer-Verlag, Berlin and New York, 1972. | MR | Zbl

[4] H. Jacquet and R. Godement: Zeta Functions of Simple Algebras. Lecture Notes in Math., No. 260. Springer-Verlag, Berlin and New York, 1972. | MR | Zbl

[5] F. Rodier: Whittaker models for admissible representations of reductive p-adic split groups. Harmonic Analysis on Homogeneous Spaces, Proc. of Symp. in Pure Math., Vol. XXVI, A.M.S., Providence, R.I., 1973. | MR | Zbl

[6] J.A. Shalika: The multiplicity one theorem for GLn. Ann. of Math., Vol. 100, No. 1, 1974. | MR | Zbl